MAUDE Adverse Event Report: COVIDIEN ENDO GIA; STAPLE, IMPLANTABLE

COVIDIEN ENDO GIA; STAPLE, IMPLANTABLE
Model Number EGIA45AVM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure to Anastomose (1028)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant products: egia45amt egia 45 artic med thick sulu p5l1040 egia60amt egia 60 artic med thick sulu p5l0937 egia60avm egia 60 artic vasc med sulu p5l1041 egia60amt egia 60 artic med thick sulu p5l0937 egia60amt egia 60 artic med thick sulu p5l0937 egia60amt egia 60 artic med thick sulu p5l0937 egia60avm egia 60 artic vasc med sulu p5l1041.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the operated patient presented a complication in the postoperative bypass procedure, the patient developed a gastric leak, the patient admitted to the icu.A exploratory surgery performed.A mechanical ventilation.Vasoactive drugs.

Brand Name
ENDO GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN
sabanetas industrial park
ponce PR 00716 4401
Manufacturer (Section G)
COVIDIEN
sabanetas industrial park
ponce PR 00716 4401
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24724367
Report Number2647580-2026-00860
Device Sequence Number10285356
Product Code GDW
UDI-Device Identifier10884523003178
UDI-Public(01)10884523003178(17)300630(10)P5G0883(20)03
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEGIA45AVM
Device Catalogue NumberEGIA45AVM
Device Lot NumberP5G0883
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date03/30/2026
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale